# SDR USAA920071335

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,696 hours, 32,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162823
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - A CRACK FOUND ON STRINGER S25R AT BS 907 - BS 1016.  REMOVED AND REPLACED STRINGER S25R AT BS 907 - BS 1016 IAW B737-300 SRM 51-40-02-0G, PAR 7D, FIG 8 &12.
